# SDR SWIA201333111

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 24,784 hours, 19,911 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WILL NOT OPEN.  (FLT 4505)  LUBRICATED DOOR AS NEEDED AND OPERATED SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
